# SDR CALA2014043090917

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 76,567 hours, 28,505 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOES NOT CLOSE FROM THE OUTSIDE, WHEN HANDLE STOWED YOU CAN PUSH THE DOOR OPEN.  ADJUSTED & RIGGED COCKING ROD, GUIDE ARM & LOWER GATE ROD IAW AMM 52-11-13, AMM 52-11 -04 & AMM 52-11-00-501.  DOOR OPERATIONS TESTED OK.
